# SDR CHIR201604082347

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: General aviation
- Aircraft: P2-CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 24,174 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 114R346411
- Part serial: BCW282
- Condition: Cracked
- Location: Swashplate
- Component: Swashplate Assy, Boeing
- Component part number: 414R35059
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION FOR O/H OF THE UPPER RING ASSY, A HAIR LINE CRACK WAS NOTICED ON THE MAIN BEARING RETENTION SHOULDER OF THE UPPER RING ASSY.  NDT PERFORMED A PENETRANT INSPECTION AND CONFIRMED THE RING WAS CRACKED.  THIS CRACK FOLLOWED A RADIAL LINE IN THE RADIUS PARALLEL TO THE SHOULDER.
